MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2 CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2 CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer originally complained about questionable crep2 creatinine plus ver.2 tested on both a cobas 6000 c (501) module and a cobas 8000 (unspecified module) compared to an abbott system.From the data provided, a reportable malfunction was provided for crep2, astlp aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation, altlp alanine aminotransferase acc.To ifcc with pyridoxal phosphate activation, and ggt-2 -glutamyltransferase ver.2 standardized against ifcc / szasz.This medwatch will cover crep2.Please refer to the medwatch with (b)(6) for information on astlp.Please refer to the medwatch with (b)(6) for information on ggt-2.Please refer to the medwatch with (b)(6) for information on altlp.The erroneous results were released outside of the laboratory.The patient was sent to the hospital due the initial high crep2 result, but there was no allegation that the patient was adversely affected.The cobas c501 serial (b)(4).The customer did not provide any specific information on the cobas 8000 system.A preliminary assessment of the case stated that based on previous electrophoresis testing of the patient, the patient is believed to have an interfering factor present.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The customer's cobas 8000 model used was a c701.The crep2 reagent lot from the cobas c501 was 337719 with an expiration date that was not provided.The crep2 reagent lot from the cobas 8000 c701 was 333624 with an expiration date of 31-jan-2019.
 
Additional Manufacturer Narrative
The customer¿s results were reproduced.An interference is suspected.The product labeling contains a disclaimer for the suspected interference.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Request from fda: could you please clarify what interference is suspected and provide us with a copy of the product labeling? response from manufacturer: the confirmed high igm results and the kappa: lambda ratio outside the normal range (expected value: 1,29 ¿ 2,61) are indicative of a monoclonal gammopathy.Please refer to the limitations - interference section on page 3 of the attached creatinine instructions for use document.

Brand Name
CREP2 CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7827859
Report Number1823260-2018-02913
Device Sequence Number11084525
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
08/10/2018
08/10/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/21/2018
10/08/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTRIM; INEXIUM; KARDEGIC; LEDERFOLINE; MILLEPERTUIS; PRETERAX; TAHOR; ZELITREX
Patient Age80 YR